Követés
Karoly Simon
Karoly Simon
Professor, Institute of Mathematics, Budapest University of Technology and Economics
E-mail megerősítve itt: math.bme.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Hausdorff dimension of 𝜆-expansions with deleted digits
M Pollicott, K Simon
Transactions of the American Mathematical Society 347 (3), 967-983, 1995
1641995
Hausdorff dimension for randomly perturbed self affine attractors
T Jordan, M Pollicott, K Simon
Communications in mathematical physics 270 (2), 519-544, 2007
1082007
Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets
Y Peres, M Rams, K Simon, B Solomyak
Proceedings of the American Mathematical Society 129 (9), 2689-2699, 2001
1022001
The equivalence of some Bernoulli convolutions to Lebesgue measure
R Mauldin, K Simon
Proceedings of the American Mathematical Society 126 (9), 2733-2736, 1998
611998
Invariant measures for parabolic IFS with overlaps and random continued fractions
K Simon, B Solomyak, M Urbański
Transactions of the American Mathematical Society 353 (12), 5145-5164, 2001
602001
On the dimension of self-similar sets
K Simon, B Solomyak
Fractals 10 (01), 59-65, 2002
552002
Hausdorff dimension for horseshoes in
K Simon, B Solomyak
Ergodic Theory and Dynamical Systems 19 (5), 1343-1363, 1999
541999
Hausdorff dimension of limit sets for parabolic IFS with overlaps
K Simon, B Solomyak, M Urbański
Pacific journal of mathematics 201 (2), 441-478, 2001
532001
Self-similar sets of zero Hausdorff measure and positive packing measure
Y Peres, K Simon, B Solomyak
Israel Journal of Mathematics 117, 353-379, 2000
472000
Stationary measures for projective transformations: the Blackwell and Furstenberg measures
B Bárány, M Pollicott, K Simon
Journal of Statistical Physics 148, 393-421, 2012
422012
The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients
K Simon
Proceedings of the American Mathematical Society 125 (4), 1221-1228, 1997
421997
Hausdorff dimension for non-invertible maps
K Simon
Ergodic Theory and Dynamical Systems 13 (1), 199-212, 1993
421993
Projections of fractal percolations
M Rams, K Simon
Ergodic Theory and Dynamical Systems 35 (2), 530-545, 2015
382015
Dimension of slices through the Sierpinski carpet
A Manning, K Simon
Transactions of the American Mathematical Society 365 (1), 213-250, 2013
362013
Generating hierarchial scale-free graphs from fractals
J Komjáthy, K Simon
Chaos, Solitons & Fractals 44 (8), 651-666, 2011
352011
Interior of sums of planar sets and curves
K Simon, K Taylor
Mathematical Proceedings of the Cambridge Philosophical Society 168 (1), 119-148, 2020
322020
Absolute continuity for random iterated function systems with overlaps
Y Peres, K Simon, B Solomyak
Journal of the London Mathematical Society 74 (3), 739-756, 2006
312006
The dimension of projections of fractal percolations
M Rams, K Simon
Journal of Statistical Physics 154 (3), 633-655, 2014
302014
On the size of the algebraic difference of two random Cantor sets
M Dekking, K Simon
Random Structures & Algorithms 32 (2), 205-222, 2008
272008
Slicing the Sierpiński gasket
B Bárány, A Ferguson, K Simon
Nonlinearity 25 (6), 1753, 2012
232012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20